# SDR MASA200601970

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 6,148 hours, 4,443 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6433 PHX - SLATS 1/2 SPEED.  MX CLEARED SFECU INHIBITS.  NO FURTHER DEFECTS NOTED.
